# SDR ASAA1159233

- Difficulty date: March 10, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 13,376 hours, 4,039 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

M CAUTION AIR COND ZONE TEMP LIGHTS (CONT CABIN) ON RECALL.  ALL LIGHTS CLEAR WHEN RECALL IS RESET.  COMPLIED WITH QRH.  CONFIRMED NR 2 CTRLR SHOWS "FLT DECK TRIM VALVE" ON BIT & PREV FLT TESTS.  VERIFY TEST PASS.  RESET FAULT.  FAULT DID NOT RETURN.  INTERMITTENT FAULT.  NO HISTORY 60 DAYS.  REF FIM 21 62/T842.  GND VERIFICATION CHECK GOOD.
